# SDR FDEA201305060921

- Difficulty date: May 6, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24017
- Aircraft time: 87,628 hours, 27,501 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Condition: Inoperative
- Location: Slide Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE ARM LIGHT DOES NOT ILLUMINATE WHEN  DOOR IS ARMED,COCKPIT INDICATIONS SHOW DOOR ARMED.   REPLACED LAMP  IAW SMP, CYCLED  DOOR SLIDE ARM LEVER NUMEROUS TIMES AND LIGHT OP'S  NORMAL. A/C OK FOR SERVICE.
